mental-health-icon
Stopped taking anti depressants
Hi , I was suffered from obsessions - songs playing in my head with out my intervention they came in to my mind and disturbes me a lot . That decreases my confident and I am unable to do the tasks correctly. So at that time I went to psychartist and she prescribed me flunil antidepressants starting from 10 mg and keeps on increased to 40 mg and again decreased to 20 mg finally. I have been using this medicine since july 2016. On December 2018, she prescribed me to take the tablet on alternative days i.e flunil 20 mg due to my positive results. Iam fine with my condition now . On April 2019 I again consulted my doctor and she said to take this tablet on alternate days  for the next 2 months and stop using it afterwards. But unfortunately I have stopped using this tablet on that day  after the consultation of my doctor. The question is can I start this course again i.e flunil 20 mg on alternate days or just leave it ?
53 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Yes you can start again. OCD is a chronic disorder. Also get Behaviour therapy where you learn to deal with it with other techniques. Meet a good psychiatrist or MPhil clinical psychologist. Read up on four R s of OCD.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Hi If you are comfortable and no symptoms now. Then just leave it. The slow taper off is to avoid the discontinuation symptoms.  As you stopped it and if no symptoms right now then no need to restart it. Thanks and regards
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.